Best Price* ₹ 8.72 MRP ₹ 10.90
(Inclusive of all taxes) *10 Tablet(s) in a Strip * Mkt: Lincoln Pharmaceuticals Ltd * Country of Origin: India * Delivery charges if applicable will be applied at checkout



INTRODUCTION

IBUN TABLET is a combination of Ibuprofen and Paracetamol, which belongs to the group of medicines called Non-steroidal anti-inflammatory drugs (NSAIDs) and Analgesics respectively. It is used to treat minor aches and pains such as headaches, toothaches, muscular aches, backaches, pain due to inflammation and for reduction of fever due to any of the above conditions in adults and children aged 12 years and above. Analgesics help to reduce fever.

Before taking this medicine, inform your doctor if you are allergic (hypersensitive) to ibuprofen, paracetamol, or any other NSAIDs such as aspirin.

Also tell the doctor if you have, liver, kidney, or heart problems. Pregnant and breastfeeding women should consult their doctors before taking the medicine.

The most common side effects are diarrhoea, nausea, vomiting, stomach pain, and dizziness. Consult your doctor for advice if any of the above side effects worsen or persist for a longer duration.

USES OF IBUN TABLET

  • It is used to treat minor aches and pains such as headaches, toothaches, muscular aches, backaches and pain due to inflammation and for reduction of fever due to any of the above conditions

HOW IBUN TABLET WORKS

IBUN TABLET collectively works as non-steroidal anti-inflammatory (NSAIDs) and analgesic agent which works by inhibiting the effect of a chemical messenger called prostaglandins that are responsible for producing pain and inflammation. This blocks the Cox-enzyme (a natural substance produced in our body) thereby, restricting its action, which reduces the inflammation and pain at the site.

DIRECTIONS FOR USE

Take IBUN TABLET as advised by your physician. It can be taken with or without food.

For Tablet, Capsule: Swallow IBUN TABLET with a glass of water. Do not crush or chew the medicine.

For Dispersible Tablet: Disperse the medicine in the specified quantity of water as mentioned in the label. Consume the medicine immediately after reconstitution.

Your doctor will decide the correct dose and duration of therapy for you depending upon your age, body weight and severity of the infection.

SIDE EFFECTS OF IBUN TABLET

COMMON

  • dizziness
  • drowsiness
  • indigestion
  • heartburn
  • changes in kidney function
  • higher levels of liver enzymes
  • excessive sweating
  • stomach pain
  • nausea, vomiting
  • diarrhoea

UNCOMMON

  • headache
  • constipation
  • skin rash
  • swelling of the face
  • itching
  • reduction in blood cells
  • increase in platelets
  • numbness

RARE

Stop taking this medicine and contact your doctor immediately if you experience any of the following side effects:

  • signs of intestinal bleeding, symptoms include vomiting blood or looks like coffee granules, blood in the stools or black tarry stools
  • signs of inflammation of the brain lining, symptoms include stiff neck, prolonged fever, feeling disoriented
  • asthma, wheezing, shortness of breath
  • sudden pain or tightness in the chest
  • signs of a severe allergic reaction, symptoms include, swelling of the face, lips, tongue, throat, making breathing and swallowing difficult
  • severe skin blistering or skin peeling, skin becomes sensitive to light
  • yellowing of the skin and eyes
  • swelling of other parts of the body
  • signs of kidney problems, symptoms include an increase or decrease in urination, swollen legs, water retention

HOW TO MANAGE SIDE EFFECTS

Nausea and Vomiting:

Take this medicine with or just after a meal or a snack. Stick to simple meals. Avoid eating rich or spicy food.

Diarrhoea:

Drink lots of fluids, such as water or fruit juices to keep yourself hydrated. Avoid taking any medicine on your own for treating diarrhoea. Consult your doctor if the symptom did not improve.

Stomach pain:

Try to rest and relax. Eat and drink slowly or try to have smaller and frequent meals. Keep a heating pad on your stomach. If the symptom does not improve, contact your doctor.

Dizziness:

Try to rest and relax. Get enough sleep. Avoid driving or operating any tools or machines while you are feeling dizzy. Do not consume too much alcohol, as it can aggravate your dizziness. Consult your doctor if the symptom did not improve.

WARNING & PRECAUTIONS

PREGNANCY

IBUN TABLET is not recommended for use in pregnant women. Consult your doctor before taking the medicine.

BREASTFEEDING

IBUN TABLET is not recommended for breastfeeding mothers. Consult your doctor before taking the medicine.

DRIVING AND USING MACHINES

IBUN TABLET should be taken with caution while driving or using machinery, as the medicine could cause dizziness, avoid driving or using heavy machinery in such conditions.

ALCOHOL

Consumption of alcohol should be avoided during treatment with IBUN TABLET.

KIDNEY

IBUN TABLET should be used with caution for patients suffering with kidney problems. Consult your doctor before taking this medicine.

LIVER

IBUN TABLET is not recommended in patients having liver damage. Consult your doctor before taking the medicine.

ALLERGY

Do not take IBUN TABLET, if you are allergic (hypersensitive) to Ibuprofen or Paracetamol or any other ingredients of this medicine.

LUNGS

IBUN TABLET is not recommended in patients with a history of bronchial asthma. Consult your doctor before taking the medicine.

HEART DISEASE

IBUN TABLET is not recommended in patients with a history of heart attack, bypass surgery, block in arteries, or ischemia arteries. Consult your doctor before taking the medicine.

OTHERS

Before taking IBUN TABLET tell your doctor if you:

  • have systemic lupus erythematosus (SLE) (condition of the immune system affecting connective tissue resulting in joint pain, skin changes and disorder of other organs)
  • have a blood clotting disorder
  • have a gastrointestinal disorder, ulceration, bleeding in the stomach or duodenum

Use in pediatrics:

IBUN TABLET is not recommended for children and adolescents under 12 years of age. Consult your doctor before taking the medicine.

Use in geriatrics:

IBUN TABLET should be used with caution in elderly patients. Consult your doctor before taking the medicine.

INTERACTIONS

A. Drug-Drug interactions:

Before taking IBUN TABLET, inform your doctor if you are taking any of the following medicine:

  • other NSAIDs (Ex. naproxen, diclofenac)
  • anti-hypertensives to reduce hypertension (Ex. atenolol, propranolol)
  • diuretics promotes diuresis (Ex. hydrochlorothiazide, furosemide)
  • cardiac glycosides to treat heart failure (Ex. digoxin, digitoxin)
  • lithium to treat depression or anxiety
  • methotrexate to treat cancer
  • ciclosporin to treat rheumatoid arthritis
  • mifepristone is used for abortion
  • corticosteroids treat inflammation and allergy (Ex. prednisone, dexamethasone)
  • anti-coagulants prevent blood clots (Ex. warfarin)
  • quinolone antibiotics are used to treat bacterial infections (Ex. ciprofloxacin, levofloxacin)
  • anti-platelet agents and selective serotonin reuptake inhibitors to treat depression (Ex. citalopram, fluoxetine)
  • immunosuppressant (Ex. tacrolimus)
  • zidovudine to treat human immunodeficiency (HIV infection)
  • cholestyramine to treat high cholesterol levels
  • metoclopramide and domperidone to treat nausea and vomiting
  • chloramphenicol to treat serious bacterial infections
  • promethazine used to treat stomach ulcers

Overdosage:

If you or anyone else accidentally took too much of IBUN TABLET, consult your doctor immediately. Symptoms includes nausea, upset stomach, vomiting and gastric irritation, feel light-headed, dizzy, or drowsy, excitability, convulsions, blood in urine.

SYNOPSIS

Drug :   Ibuprofen and Paracetamol
Pharmacological Category :   Anti-inflammatory and Analgesics
Therapeutic Indication :   Treats pain and Fever
Dosage Forms :   Tablet, Syrup

MORE INFORMATION

  • Keep out of reach of children
  • Store at room temperature

FAQs ABOUT IBUN TABLET

Does IBUN TABLET cause nausea?

Yes, IBUN TABLET may cause nausea or vomiting in some people. In order to avoid the same, you can take IBUN TABLET immediately after food or with food. In case you are still experiencing excessive nausea while consuming IBUN TABLET, speak with your doctor right away.

For what conditions IBUN TABLET is prescribed?

IBUN TABLET is given to treat acute painful conditions in adults and relief of
musculoskeletal pain associated with spasms.

Does IBUN TABLET cure rheumatoid arthritis? 

No, IBUN TABLET does not cure rheumatoid arthritis but instead, it helps in reducing the pain and inflammation caused due to the condition.

Is [GNKEYWORD] safe for pregnant women?

It is not recommended for pregnant women as the study shows effects of the medicine in new born. Consult your doctor for advice.

Can I take IBUN TABLET with antibiotics?

IBUN TABLET may interact with antibiotics and can produce an altered response. Consult your doctor before taking any medicine.

REFERENCES

1. Joseph. T. Dipiro. Pharmacotherapy. A Pathophysiologic Approach. Eighth edition. Page No: 1067-1068.

2. Derry, Christopher J et al. Single dose oral ibuprofen plus paracetamol (acetaminophen) for acute postoperative pain. Jun. 2013. [Accessed on 19th April 2022] https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6485825/

3. Reckitt Benckiser Healthcare. Electronic Medicines Compendium (EMC). [Revised in July 2021] [Accessed on 19th April 2022] https://www.medicines.org.uk/emc/files/pil.4967.pdf

4. Alpha pharm Ptd. Limited. [Accessed on 19th April 2022] https://www.news-medical.net/drugs/Ibupane.aspx

5. European Medicines Agency. [Revised in August 2017] [Accessed on 19th April 2022] https://www.ema.europa.eu/en/documents/referral/paracetamol/ibuprofen-500mg/150mg-article-294-referral-questions-answers-paracetamol/ibuprofen-500mg/150mg-film-coated-tablets-associated-names-tablets-containing-500-mg-paracetamol-150-mg-ibuprofen_en.pdf

6. Motrin. U.S. Food and Drug Administration. [Revised in January 2007] [Accessed on 19th April 2022] https://www.accessdata.fda.gov/drugsatfda_docs/label/2007/017463s105lbl.pdf

USEFUL DIAGNOSTIC TESTS

  • Renal function test
  • Liver function test
  • Blood count

PRODUCT DETAILS

    Net Qty
    1 N
    Item Weight
    17.5 g
    Ingredient
    IBUPROFEN 400MG+PARACETAMOL(ACETAMINOPHEN) 500MG
    Hsn Code
    30049063
ALTERNATE BRANDS View All
Brupal Kid Tablet 10'S
Prescription Pain relief Rx required
Rs.6.50
Ibuclin Junior Tablet 10'S
Prescription Pain relief Rx required
Rs.9.05
Flexon + Tablet 15'S
Prescription Pain relief Rx required
Rs.29.95
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Copyright© 2022. All Rights Reserved.